# SDR ASAA2025091661448

- Difficulty date: September 16, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 41,625 hours, 13,113 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A13008
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RH FRAME SPLICE STA 727H HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED FRAME SPLICE IAW BOEING ENGEREERING DOCUMENT NUMBER: 146A1242 TYPE: DWG ID: 0039 REV:- PN: 146A13A13 00 UB PO: 1133535.1 NO SRM LIMITS.
